# SDR FDEA201005151542

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CFM562C
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: A54515063203
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER AFT AREA SECTION MEMBER HAS 1.5 IN LONG CRACK.  R & R MEMBER ON NR 1 PYLON LOWER AFT AREA  AT RIB 19 IAW SRM 51-72-10, PARAGRAPH 3A.
